Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 72, NWS Tampa Bay, FL

June 22, 2011Lee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 22, 2011, 5:28 PM EDT for Lee County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2011, 5:28 PM EDT (21:28 UTC)
Expired
Jun 22, 2011, 6:15 PM EDT
In force
47 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Lee County, FL

The radar

The Tampa radar (KTBW), 149 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:29 PM EDTTSTM WND GST 47Southwest Florida Airpo, FLMEASURED 41 KNOT GUST AT KRSW ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1674 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1674 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WUUS52 KTBW 222128
SVRTBW
FLC071-222215-
/O.NEW.KTBW.SV.W.0072.110622T2128Z-110622T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
528 PM EDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEE COUNTY IN FLORIDA.

* UNTIL 615 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  EAST OF ESTERO...OR 8 MILES SOUTH OF LEHIGH ACRES...AND MOVING WEST
  AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ESTERO.
  PAGE PARK-PINE MANOR.
  WHISKEY CREEK.
  CAPE CORAL.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 123 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

&&

LAT...LON 2652 8205 2674 8199 2656 8156 2642 8162
      2641 8165 2637 8165 2632 8167
TIME...MOT...LOC 2128Z 111DEG 17KT 2650 8169

$$

JOHNSON
2 follow-up statements
107 
WWUS52 KTBW 222147
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
547 PM EDT WED JUN 22 2011

FLC071-222215-
/O.CON.KTBW.SV.W.0072.000000T0000Z-110622T2215Z/
LEE FL-
547 PM EDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL LEE COUNTY...

AT 543 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SOUTHWEST
INTERNATIONAL AIRPORT...OR 9 MILES SOUTHEAST OF FORT MYERS...MOVING
WEST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF...
  SOUTHWEST INTERNATIONAL AIRPORT.
  ESTERO.
  FORT MYERS VILLAS.
  WHISKEY CREEK.
  CAPE CORAL.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 136 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2661 8168 2648 8176 2642 8180 2652 8205
      2674 8199
TIME...MOT...LOC 2147Z 111DEG 17KT 2653 8178

$$

JOHNSON
443 
WWUS52 KTBW 222215
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
615 PM EDT WED JUN 22 2011

FLC071-222225-
/O.EXP.KTBW.SV.W.0072.000000T0000Z-110622T2215Z/
LEE FL-
615 PM EDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE COUNTY HAS
EXPIRED...

LAT...LON 2661 8168 2648 8176 2642 8180 2652 8205
      2674 8199
TIME...MOT...LOC 2215Z 111DEG 17KT 2658 8192

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:58 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 22, 1:58 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
158 PM EDT WED JUN 22 2011

.SHORT TERM (TONIGHT-FRIDAY)...
MID/UPPER LEVEL RIDGE WILL BE SUPPRESSED TO THE SOUTH AND EAST AS
A TROUGH SETS UP OVER THE EASTERN U.S. DOWN INTO THE GULF OF
MEXICO DURING THE PERIOD. THIS WILL HELP PULL MORE MOISTURE
NORTHWARD INTO FLORIDA WITH PRECIPITABLE WATER VALUES EXPECTED TO
CLIMB TO BETWEEN 1.8 AND 2.0 INCHES. MEANWHILE AT THE SURFACE A
WEAKENING COOL FRONT WILL MOVE INTO THE SOUTHEAST U.S. WITH THE
RIDGE AXIS REMAINING ACROSS SOUTH CENTRAL FLORIDA. THIS WILL
CONTINUE THE OVERALL LIGHT SOUTHEAST TO SOUTH FLOW ACROSS THE
SOUTHERN AND CENTRAL ZONES AND SOUTH TO SOUTHWEST FLOW ACROSS THE
NORTH. THE WEST COAST SEA BREEZE WILL DEVELOP EACH AFTERNOON AND
SHOULD PUSH INLAND TO AROUND THE INTERSTATE 75 CORRIDOR. FOR
THURSDAY THE BEST CHANCE OF CONVECTION SHOULD BE GENERALLY ALONG
AND EAST OF INTERSTATE 75 ACROSS THE NORTHERN AND CENTRAL ZONES
AND ACROSS THE ENTIRE SOUTH. HAVE LEFT 40 POPS IN THESE AREAS AND
LOWERED TO 30 PERCENT FROM THE TAMPA BAY AREA NORTH NEAR THE
COAST. DURING THURSDAY NIGHT AND FRIDAY A BAND OF DEEPER MOISTURE
ASSOCIATED WITH THE REMNANTS OF THE BOUNDARY WILL MOVE INTO THE
NATURE COAST ENHANCING RAIN CHANCES HERE WITH MORE SCATTERED
AFTERNOON AND EVENING CONVECTION EXPECTED FURTHER SOUTH. HAVE
CONTINUED WITH THE 50 POPS FOR FRIDAY EVERYWHERE AT THIS TIME...
BUT LATER SHIFTS MAY NEED TO RAISE POPS ACROSS THE NATURE COAST
AND LOWER THEM ACROSS THE SOUTH. TEMPERATURES WILL BE NEAR TO
SLIGHTLY ABOVE NORMAL THROUGH THE SHORT TERM PERIOD.

.LONG TERM (FRIDAY NIGHT-WEDNESDAY)...
HIGH PRESSURE WILL RIDGE ACROSS THE AREA THROUGH THE PERIOD WITH
THE RIDGE AXIS REMAINING IN PLACE ACROSS NORTHERN FLORIDA. A WEAK
TROUGH WILL BE IN PLACE TO THE WEST AT THE UPPER LEVELS WITH WEAK
RIDGING ACROSS SOUTHERN FLORIDA. AFTERNOON SEA BREEZES WILL
DEVELOP ALONG THE COAST IN THE SOUTH TO SOUTHEAST PREDOMINANT FLOW
EACH DAY. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE SEA
BREEZE AND OUTFLOW BOUNDARIES EACH AFTERNOON AND CONTINUE THROUGH
AROUND MIDNIGHT EACH NIGHT. TEMPERATURES WILL BE A DEGREE OR TWO
ABOVE NORMAL EACH DAY WITH HIGHS AROUND 90 TO THE LOWER 90S...AND
LOWS IN THE LOWER TO MID 70S EXCEPT UPPER 70S ALONG THE COAST.

&&

.AVIATION...
SOUTHWEST/WEST FLOW WILL CONTINUE NEAR THE COAST THROUGH THE
EARLY EVENING HOURS. PIE MAY STILL EXPERIENCE NE WINDS THROUGH MID
AFTERNOON AS THE BAY BREEZE GRADUALLY WEAKENS. A FEW THUNDERSTORMS
ARE POSSIBLE...MAINLY IN THE VICINITY OF FMY AND RSW WITH BRIEF
MVFR/LOCAL IFR CONDITIONS THROUGH EARLY THIS EVENING. CONVECTION
SHOULD REMAIN EAST OF TPA/PIE/SRQ THIS AFTERNOON...BUT COULD
MOVE BACK TOWARD THESE SITES THIS EVENING. WINDS WILL AGAIN BECOME
LIGHT AND SKIES CLEAR AFTER 02Z. A SIMILAR DAY WEATHERWISE IS
EXPECTED ON THURSDAY.

&&

.MARINE...
THE SURFACE HIGH PRESSURE RIDGE AXIS WILL REMAIN ACROSS THE REGION
FOR THE NEXT FEW DAYS SUPPORTING LIGHT WINDS AND SLIGHT SEAS FOR THE
NEXT FEW DAYS. A SEA BREEZE WILL DEVELOP ALONG THE COAST EACH
AFTERNOON.

&&

.FIRE WEATHER...
NO FIRE WEATHER HIGHLIGHTS OVER THE NEXT FEW DAYS AS LOW LEVEL
MOISTURE WILL BE INCREASING KEEPING RELATIVE HUMIDITY VALUES
ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  78  92  78  90 /  20  30  30  50
FMY  76  93  76  91 /  20  40  30  50
GIF  75  94  75  92 /  20  40  30  50
SRQ  76  91  76  89 /  20  30  30  50
BKV  72  94  72  91 /  20  30  30  50
SPG  80  91  80  89 /  20  30  30  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM...24/COLSON
AVIATION...22/REYNES
Hazardous weather outlook, Jun 22, 4:51 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
451 AM EDT WED JUN 22 2011

FLZ039-042-043-048>052-055>057-060>062-065-222000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
451 AM EDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A SLOW INCREASE IN MOISTURE WILL ALLOW SCATTERED THUNDERSTORMS TO
DEVELOP OVER WEST CENTRAL AND SOUTHWEST FLORIDA TODAY AS THE EAST
AND WEST COAST SEA BREEZE BOUNDARIES COLLIDE OVER INLAND LOCATIONS
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE STORMS WILL
LIKELY LINGER AND MOVE TOWARD COASTAL LOCATIONS THROUGH THE EVENING
HOURS TONIGHT AS THE SEA BREEZE AND OUTFLOW BOUNDARIES DRIFT TOWARD
THE WEST UNDER A LIGHT EAST SOUTHEAST STEERING FLOW. STORMS THAT
DEVELOP TODAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS...
STRONG GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND SMALL HAIL.

...EXCESSIVE HEAT IMPACT...
TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S COMBINED WITH A
HUMID AIR MASS WILL PRODUCE HEAT INDICES IN THE 103 TO 109 DEGREE
RANGE OVER INLAND LOCATIONS DURING THE AFTERNOON. IF YOU WORK
OUTDOORS REMEMBER TO DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS
IN THE SHADE. DO NOT LEAVE CHILDREN OR PETS IN LOCKED VEHICLES!
TEMPERATURES CAN RISE ABOVE 130 DEGREES IN MINUTES...QUICKLY
INCREASING THE CHANCE FOR HEAT STROKE AND POSSIBLE DEATH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

...THUNDERSTORM IMPACT...
A CONTINUED INCREASE IN MOISTURE COUPLED WITH UPPER LEVEL
DISTURBANCES AND THE SEA BREEZE CIRCULATIONS WILL FAVOR SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE REGION EACH DAY DURING THE
AFTERNOON AND EARLY EVENING HOURS. STORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINS...FREQUENT LIGHTNING
STRIKES...STRONG GUSTY WINDS...AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MCMICHAEL

In the hours before

Special weather statement, Jun 22, 2:29 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
229 PM EDT WED JUN 22 2011

FLZ050-221915-
PINELLAS-
229 PM EDT WED JUN 22 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PINELLAS COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR PINELLAS PARK...AND NEARLY STATIONARY...WILL AFFECT
PINELLAS PARK...LEALMAN...KENNETH CITY AND HIGHPOINT...UNTIL 315 PM
EDT.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 20 AND 31.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2805 8282 2796 8266 2795 8271 2792 8265
      2789 8261 2775 8268 2779 8276 2778 8276
      2779 8282 2786 8286 2791 8286
TIME...MOT...LOC 1828Z 116DEG 2KT 2787 8273

JOHNSON
Special weather statement, Jun 22, 3:38 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
338 PM EDT WED JUN 22 2011

FLZ039-222030-
LEVY-
338 PM EDT WED JUN 22 2011

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEVY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR OTTER CREEK...OR 11 MILES SOUTHWEST OF BRONSON...MOVING
NORTHWEST AT 15 MPH...WILL AFFECT OTTER CREEK AND CHIEFLAND...UNTIL
430 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2932 8261 2922 8274 2940 8304 2944 8302
      2948 8299 2951 8299 2961 8292 2960 8286
TIME...MOT...LOC 1939Z 136DEG 11KT 2932 8276

JOHNSON
Special weather statement, Jun 22, 4:02 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
402 PM EDT WED JUN 22 2011

FLZ049>051-222045-
PINELLAS-HILLSBOROUGH-PASCO-
402 PM EDT WED JUN 22 2011

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PASCO...NORTHWESTERN
HILLSBOROUGH AND NORTHERN PINELLAS COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR OLDSMAR...OR 7 MILES EAST OF PALM HARBOR...MOVING
NORTHWEST AT 10 MPH...WILL AFFECT OLDSMAR...PALM HARBOR...TARPON
SPRINGS AND HOLIDAY...UNTIL 445 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2810 8280 2811 8279 2815 8279 2816 8281
      2825 8274 2812 8256 2802 8261 2807 8279
      2808 8279 2809 8281
TIME...MOT...LOC 2002Z 133DEG 7KT 2810 8265

JOHNSON
Special weather statement, Jun 22, 4:30 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
430 PM EDT WED JUN 22 2011

FLZ051-222115-
HILLSBOROUGH-
430 PM EDT WED JUN 22 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HILLSBOROUGH
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR CARROLLWOOD...OR NEAR TEMPLE TERRACE. THE STORM IS
DRIFTING NORTHWEST AND WILL AFFECT WEST PARK...CARROLLWOOD AND
LUTZ...UNTIL 515 PM EDT.

THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 48 AND 53.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2809 8263 2818 8249 2806 8237 2798 8248
TIME...MOT...LOC 2030Z 180DEG 0KT 2805 8247

JOHNSON
Special weather statement, Jun 22, 5:00 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
500 PM EDT WED JUN 22 2011

FLZ065-222145-
LEE-
500 PM EDT WED JUN 22 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 14 MILES SOUTHEAST OF SOUTHWEST FLORIDA INTERNATIONAL
AIRPORT...OR 8 MILES WEST OF IMMOKALEE...MOVING NORTHWEST AT 20
MPH...WILL AFFECT ESTERO...WHISKEY CREEK...TICE AND PAGE PARK-PINE
MANOR...UNTIL 545 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 116 AND 139.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2633 8185 2636 8188 2639 8187 2643 8194
      2652 8201 2674 8187 2650 8155 2647 8156
      2642 8160 2641 8165 2635 8165 2631 8167
      2631 8181
TIME...MOT...LOC 2059Z 121DEG 19KT 2645 8159

JOHNSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:13 PM EDTSpecial Weather StatementTBWHillsborough47 min
Jun 21, 9:48 PM EDTSpecial Marine WarningTBW27 min
Jun 21, 9:48 PM EDTSpecial Weather StatementTBWHillsborough42 min
Jun 22, 2:29 PM EDTSpecial Weather StatementTBWPinellas46 min
Jun 22, 3:38 PM EDTSpecial Weather StatementTBWLevy52 min
Jun 22, 4:02 PM EDTSpecial Weather StatementTBWPasco43 min
Jun 22, 4:30 PM EDTSpecial Weather StatementTBWHillsborough45 min
Jun 22, 5:00 PM EDTSpecial Weather StatementTBWLee45 min
Jun 22, 6:13 PM EDTSevere Thunderstorm WarningTBWCharlotte, Lee47 min
Jun 22, 6:57 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto48 min
Jun 22, 7:15 PM EDTSpecial Weather StatementTBWHighlands30 min
Jun 22, 7:41 PM EDTSpecial Weather StatementTBWDeSoto, Hardee49 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.